# SDR FDKA200709472

- Difficulty date: September 17, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,500 hours, 13,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6129 RDU - ROW 12 EXIT SIGN INOP.  MX RESET LIGHTS, OPS CK GOOD.
